# SDR FDEA202206241702

- Difficulty date: June 24, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CORROSION NEAR FR 15C , Y 950   REPLACED THE SEAT TRACK WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001 PAGE.2 & 51-40-21-  001 PARA.6 , PAGE7B-23.
